# SDR CALA2025042104055

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 57,718 hours, 21,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SEAT 4B FORWARD FLOOR PROXIMITY EMERGENCY LIGHTS DO NOT WORK TOMC PLS APPROVED AS PER MEL 3319E MEL 3319E.   4B SEAT FWD FLOOR PROXIMITY LIGHT CONNECTION RESECURED AS PER AMM 33-51-11-960-802 FOUND OK
